	~ ~			
	PUBLIC RELATIONS SOCIETY OF IND Software Chapter	x.	Organised By	BRANDEDGE
TIME	DURATION	SESSION DETAILS	SPEAKERS	Focus Areas
8.30 AM			Registration	
9.15 AM			Branding Film	
9.45 AM			National Anthem	
9.47 AM		Inaugural - Opening the Doors Welcome Address & Theme Introduction by Soumyajit Mahapatra, Chairman, Public Relations Society of India, Kolkata Chapter		
9.55 AM			Change Over	
10.00 AM	20 mins	Headliner	Prof. NK Goyal, President, CMAI & Chairman, TEMA	
10.20 AM			Change Over	
10.25 AM	20 mins	Headliner	Akshay Gurnani, Co-Founder, Chief Executive Officer, Schbang	Sustainable Brand Growth Leveraging Technology
10.45 AM 10.50 AM	40 mins	Straight Talk	Change Over Change Over Session Chair: Rin: Bhimaal. Corporate PE. Expert. Audor & Educator Abili B Paul. Founder & CEO, Mayabinos Acem Savia, ICO, Switz Group Raj Kumar Mairy, Chief Operating Officer [Greases & Lubricans] Balmer Lawrie Rudar Chatterfere, Managing Director, Luxnii Tac, Chimiran - Obsetee Group Prof. Dr. Savajii (Chakrabarti, Director, IEM-UEM Group Supriyo Siha, Director - Transformation & Startagy, PGF1	Synergising Brands with Technology and Sastainability
11. 30 AM			Change Over	
11.35 AM	35 mins	Leadership Session	Session Chair: Suparano Maitra, Economia & Public Policy Specializt Animeds Gonguly, Film Policker, Adver, Fatterpeneure & Anchor Sanderg Sengupta, Managing Director, ISOAH Data Scentitiss Sanjer S Parwar, Principal, D&R CRoy Engineering College Sovik Sinha Chowdhury, Chief Operanting Officer, HMLabs Sadeshna Mukhapadhyay, Chief Executive Officer, Indiata Al-	Decoding Emerging Tech Impact in Brand Communication.
12.10 PM 12.15 PM	40 mins	Legacy Session	Change Over Session Chair: Debashis Sen, IAS(R)Former ACS (IT&E) / Chairman HIDCO, NDITA- Director & CEO NBC Sanjay Kumar Das, MD, West Bengal Electronics Industry Development Corporation Limited (WPBEL) Ravider ALmanria, Chairma & Amaging Director, Infinity Group	IT Infrastructure in Bengal: Its Contribution to Communication
12.55 PM			Change Over	
1.00 PM			Lunch	
2.00 PM	25 mins	Fireside Chat	Ravindra Chamaria, Chairman & Managing Director, Infinity Group Dr. Partap Chanhan, Director, Jiva Ayurveda	Ayurveda, A Sustainable Brand for Societal Development
2:20 PM			Launching of JIVAGRAM at Jagriti Dham, Kolkata Audience Interaction	
2:20 PM 2.25 PM			Autuence interaction Change Over	·
2.30 PM	25 mins	Growth Story	Akhil B Paul, Founder & CEO, Mayabious	Roots to Renaissance: Mayabious Group's Meteoric Rise
2:50 PM			Audience Interaction	
2.55 PM			Change Over	1
3.00 PM	50 mins	Innovation Merge	Session Chair: Sonna Banerjee, Co-Founder and CEO, Business Brio Anghuman Blattschary, AV PA I Solutions, Admi AI Labs Aninda Das, Vice President Markeitang, Infinity Group Dhrift (Chatterjee, Founder & Director, Drivision VR Somak Khome, Managing Principal Cyberscentry & GRC Practice Head- LTI Mindtree Somak Shome, Managing Principal Cyberscentry & GRC Practice Head- LTI Mindtree Surgirst Sea, Co-Founder & CEO, Huddler Innovation Surgirst Sea, Co-Founder & CEO, Huddler Innovation Surgirst Mittra, Chief of Staff, Creative Lead - Design Spread	Tech Fusion In Communication: Big Data, AI, IoT, Metaverse, Cybersecurity
3:45 PM			Audience Interaction	
3.50 PM 3.55 PM	55 mins	Featured Session	Change Over Session Chaire Port Ujiwal Ann Chowdhryn, Yie President, Winningster University of Senses and Technis Porter Anialitis Sen, Chuire Analyz, Reijaens Bronis Galter Alam, Director, Tennology Solfesh And Media Services Jay Waltra, Senic Consultant and Industy Expert Mrityunjoy Chatterjee, Founder Director, Thoughtshop Communications Salakt Aniari, Founder & Chief Stargist, Indian PR Disribution (IPRD) Subhashis Durt, 5th Generation Business Head, Mohendra Durt & Sons	Brands and Branding: Physical to the Blended
4:45 PM 4.50 PM			Audience Interaction	
4.50 PM 4.55 PM	15 mins		Change Over Branding Films	1
5.10 PM	15 11115		Tea Break	
6.00 PM		Valedictory & Recognition	Dance Performance by Special Children - Chorcographed by Shrohana Mitra Das, Manipuri Dance Exponent, Artistic Director, Riyom Book Launch - Balance IIFe - Urban & Wild, A perspective of Newtown Chief Guest: Dr Andrew Fleming, Brish Deputy High Commissioner to East & North East Inda Special Guess: : Alokananda Roy, Actor & Social Reformer Pandit Tarun Bhattachaya, Santoo Legond Show Host: Animesh Ganguy, Flain Producer, Actor, Estrepreneur & Anchor Marden: Marden: Marden: Pandis Tarun Bhattachaya, Santoo Legond Show Host: Animesh Ganguy, Flain Producer, Actor, Estrepreneur & Anchor Pandin Sch Bhatkhang Bhatin Phelickrann Ghosh, Zao Markan, Actor Stiftyarran Sengupta, Actor Sidharth Panasri, Director Primase & President CREDAl Bregal Show Host: Network Interformation Markandari, Starting Janes, Actor Sidharth Panasri, Director Primase & President CREDAl Bregal Anti Chaudhuri, Noveli, Pote, Easya, Liorary Chit, Editor, Singer, & Music Composer Ahal Daul, Conservationiti Anato Ray, Actor Bradit Chaudhuri, Noveli, Pote, Easya, Liorary Chit, Editor, Singer, & Music Composer Ahal, Baud, Conservationiti Anator Say, Actor Bradit Chaudhuri, Novelo, Pote, Development Corporation Limited (WEBEL) Casard David Network Say, Conservationiti Anator Say, Actor Bradit Chaudhuri, Novelopment Corporation Limited (WEBEL) Saroj Gapta Cancer Centre & Research Institute BACK TO WILLD - A Photography & Art Exhibition at Art Centre ITC, Snar	Bengal to Nation Award Coremony
11. 30 AM	90 mins	Round Table Conference	PARALLEL TRACK (Føyer 1) Hørted By: ALL ABOLT ARCHITECTURE Søyari De, Founder Durector, All About Architecture Søyari De, Founder Durector, All About Architecture Anirhan Datta, Cofounder, Principal Architect (SBASPECTRA - FORMATIONS) Benit Chalrelowry, 'Asak, Professor, Reitred Lafan, Institute of Technology," Er, Abwin Moghe, So Vice President & Head - Adips Britk forogo (Ultracto, Cennet) Pratisk Mitra, Co-founder, ClimateQuantum, Director, Microfinergy Credits Surveyara Ser, Founder Calibyst Laming Services Shampa Chose, CEO & Patren, BGA Reallors Shurder Abje, Cofounder & Brotecto, Orkey Solar	